RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 27–30 (Mi dan39118)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a family of generalized shift operators

R. J. Grabovskayaa, V. I. Kononenkoa, V. B. Osipovb

a Voronezh Institute of Forestry Engineering
b Far Eastern National University, Vladivostok

Full text: PDF file (410 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.4:517:513.88
Presented: M. A. Lavrent'ev
Received: 02.01.1975

Citation: R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov, “On a family of generalized shift operators”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 27–30

Citation in format AMSBIB
\Bibitem{GraKonOsi75}
\by R.~J.~Grabovskaya, V.~I.~Kononenko, V.~B.~Osipov
\paper On a family of generalized shift operators
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/dan39118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388159}
\zmath{https://zbmath.org/?q=an:0347.47025}


Linking options:
  • http://mi.mathnet.ru/eng/dan39118
  • http://mi.mathnet.ru/eng/dan/v223/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov, “On a family of generalized shift operators”, Math. USSR-Izv., 11:4 (1977), 865–888  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019